Existence of eigenvalues of a linear operator pencil in a curved waveguide - localized shelf waves on a curved coast

Michael Levitin, E R Johnson, L Parnovski

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1465-1481
Number of pages17
JournalSIAM Journal on Mathematical Analysis
Volume37
Issue number5
Publication statusPublished - 2006

Cite this

@article{80f4c19fac43457fbb06a6188208a326,
title = "Existence of eigenvalues of a linear operator pencil in a curved waveguide - localized shelf waves on a curved coast",
author = "Michael Levitin and Johnson, {E R} and L Parnovski",
year = "2006",
language = "English",
volume = "37",
pages = "1465--1481",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "5",

}

Existence of eigenvalues of a linear operator pencil in a curved waveguide - localized shelf waves on a curved coast. / Levitin, Michael; Johnson, E R; Parnovski, L.

In: SIAM Journal on Mathematical Analysis, Vol. 37, No. 5, 2006, p. 1465-1481.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of eigenvalues of a linear operator pencil in a curved waveguide - localized shelf waves on a curved coast

AU - Levitin, Michael

AU - Johnson, E R

AU - Parnovski, L

PY - 2006

Y1 - 2006

M3 - Article

VL - 37

SP - 1465

EP - 1481

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 5

ER -